Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

marks from injection shots

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    #16
    Still need help with welts and bumps and bruises

    I still take Betaseron and tried massaging area before and after injections. I still get welts (occasionally) along with bump and bruises. I think the welts may be from hitting a previous inject site. I no longer inject in thighs and arms, just butt cheeks n abdomen. They both are all bruised and have red marks...I think I've run out of injection spots. Sounds weird but my buttocks feel like they are half 'deflated'.

    I've tried ice, aloe vera, first aid cream n I've been taking baths but still have welts and now they're bigger. I need to sit to the side since it's on my butt. I sleep on my side. Nothing seems to help. Abdomen feels like pebbles under my skin. I'm so tired of all of this. I keep missing neuro appts because I usually feel too crappy with vertigo, trouble with heat sickness along with panic attacks. I last saw neuro in her office in January '16 than was in hospital in May '16. I have an appt in October-hopefully I make it there. Since being dx with MS in '03 I've been on Avonex, Copaxone, Rebif and for at leat the last 7 years Betaseron. In '03 I was dx with relapsing remitting MS than last year I was told I'm now Secondary Progress.
    Sleep is difficult to come by, take it when you can

    Comment


      #17
      Originally posted by ram11273 View Post
      I still take Betaseron and tried massaging area before and after injections. I still get welts (occasionally) along with bump and bruises. I think the welts may be from hitting a previous inject site. I no longer inject in thighs and arms, just butt cheeks n abdomen. They both are all bruised and have red marks...I think I've run out of injection spots. Sounds weird but my buttocks feel like they are half 'deflated'.

      I've tried ice, aloe vera, first aid cream n I've been taking baths but still have welts and now they're bigger. I need to sit to the side since it's on my butt. I sleep on my side. Nothing seems to help. Abdomen feels like pebbles under my skin. I'm so tired of all of this. I keep missing neuro appts because I usually feel too crappy with vertigo, trouble with heat sickness along with panic attacks. I last saw neuro in her office in January '16 than was in hospital in May '16. I have an appt in October-hopefully I make it there. Since being dx with MS in '03 I've been on Avonex, Copaxone, Rebif and for at leat the last 7 years Betaseron. In '03 I was dx with relapsing remitting MS than last year I was told I'm now Secondary Progress.



      I was on Betaseron for 2 years. At the end, I had to injection sites get infected. Big welts, crusty scabs. It was lovely! NOT. My doctor switched me to Aubagio and I have been on that for two years and have had no side effects. I was worried to switch as I have no MS related symptoms on Beta. But I have had none on Aubagio either. Could you look into switching to an oral med?

      Comment

      Working...
      X